Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2017, Article ID 2324518, 16 pages
https://doi.org/10.1155/2017/2324518
Research Article

Modelling and Optimal Control of Typhoid Fever Disease with Cost-Effective Strategies

1Pan African University Institute of Basic Sciences Technology and Innovation, Nairobi, Kenya
2Faculty of Military Science, Stellenbosch University, Stellenbosch, South Africa
3Department of Mathematics, Kenyatta University, Nairobi City, Kenya

Correspondence should be addressed to Getachew Teshome Tilahun; moc.liamg@hcegmg

Received 23 February 2017; Revised 19 May 2017; Accepted 22 May 2017; Published 10 September 2017

Academic Editor: Anwar Zeb

Copyright © 2017 Getachew Teshome Tilahun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Getachew Teshome Tilahun, Oluwole Daniel Makinde, and David Malonza, “Modelling and Optimal Control of Typhoid Fever Disease with Cost-Effective Strategies,” Computational and Mathematical Methods in Medicine, vol. 2017, Article ID 2324518, 16 pages, 2017. https://doi.org/10.1155/2017/2324518.